MathSciNet Relay Station
MathSciNet bibliographic data
MR679454 10H15 (10-04 10A25)
Wagstaff, Samuel S., Jr. Divisors of Mersenne numbers. Math. Comp. 40 (1983), no. 161, 385–397.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement